In this paper, we show that the statement in the study of Srivastava (1987) holds also for the Hewitt realcompactification. The mentioned statement showed that when the action of a finite topological group on a Tychonoff space is given, the Stone-Cech compactification of the orbit space of the action is the orbit space of the Stone-Cech compactification of the space. As an application, we show that Srivastava's result can be obtained using the main theorem of the present study.
Realcompactification, orbit space, real maximal ideal
EYİDOĞAN, SADIK and ONAT, MEHMET
"The Hewitt realcompactification of an orbit space,"
Turkish Journal of Mathematics: Vol. 44:
6, Article 26.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss6/26